# SDR AALA2018071219012

- Difficulty date: July 9, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 57,516 hours, 25,167 cycles
- Engine: Iae V2524A5
- Engine time: 54,188 hours, 22,257 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Part time: 54,188 hours, 22,257 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT 12,000 FEET, IDLE THRUST, THE NR 2 ENGINE HAD A COMPRESSOR STALL WITH ECAM.  DURING CRUISE, RECEIVED AN ECAM MESSAGE FOR THE NR 1 ENGINE COMPRESSOR VANE, MESSAGE CLEARED AFTER APPROXIMATELY TWO MINUTES.  AFTER LANDING, RECEIVED SAME ECAM MESSAGE, MESSAGE CLEARED AT ENGINE SHUTDOWN.  ACCOMPLISHED A BORESCOPE INSPECTION IAW JC 26L00072007,  INSPECTION OF A5 ENGINE HPC. REPLACED THE NR 1 ENGINE IAW JC 26L40071004, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
